# SDR RRXA98438

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Rt Acm
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAPID DECOMPRESSION AT FL350, UNABLE TO HOLD CABIN ALT.  FOUND DUCT CLAMP LOOSE ON RT ACM.  SECURED SAME.  PRESSURE CHECK GOOD ON GROUND IAW M/M CHAPT 21.
